Please use this identifier to cite or link to this item:
Title: Comparison of MacLane, Shukla and Hochschild cohomologies
Authors: Baues, H-J.
Pirashvili, T.
First Published: 1-Sep-2006
Citation: Journal für die reine und angewandte Mathematik, 2006 (598), pp. 25-69
DOI Link: 10.1515/CRELLE.2006.068
ISSN: 0075-4102
eISSN: 0075-4102
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.